# SDR CALA0400557

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N14601
- Make and model: Boeing 737524
- Aircraft serial: 27314
- Aircraft time: 29,921 hours, 15,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 986.5, LBL 42.  THE CORROSION WAS REMOVED AND A STRAP WAS INSTALLED IAW ECRA 5321-01196.
